# SDR IPXA1M69496

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 0070G1
- Part serial: 262D
- Condition: Inoperative
- Location: Lt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF & LANDING GEAR RETRACTED; THE AURAL WARNING "LANDING GEAR AR" SOUNDED CONTINOUSLY.  CREW CYCLED GEAR WITH NO SUCCESS.  CREW DECIDED TO RETURN TO DEPARTURE.  UPON SELECTING THE GEAR DOWN; AURAL WARNING SILENCED.     AMTS T/S IAW FRM 31-51-00-1; REPLACED THE LT OTBD FLAP TRANSMITTER IAW MM 27-54-02-4 & PERFORMED OPS/ADJ CHECK OUT IAW MM 27-54-00-5 OPS CK, FOUND OK FOR SERVICE.
